Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
Anonymous
Unregistered

Twitching and Tremor
      #27923 - 02/07/02 07:23 PM

A question. I have developed rapid twitching in all sorts of muscles and an internal tremor somewhere in my back/abdominal region. No hand tremor though. No neuropathy. Tremor is present most of the time. Is it a neuro complication? Don't use any drugs. Has anybody experienced this?





Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #27935 - 02/07/02 08:43 PM

Quick note - are you on meds? Sounds like some kind of vitamin/mineral depletion - possiblly from the virus or meds. Remember your body is operating like you are running full tilt, partying & jet lag.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #27955 - 02/08/02 03:41 AM

Vitamin/mineral depletion sounds very encouraging to me! I thought that the virus was aggressively invading the CNS, causing these "neuro" symptoms. Do u honestly think vitamin/mineral depletion is more likely in my case? Please tell...



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #27992 - 02/08/02 05:56 PM

I've never heard anyone with HIV having the problem you describe, but I know in my own experience throughout life that for me, it's a lack of B vitamins or minerals (calcium and/or phosphorus) that can cause problems. In my own experience with meds, B vitamins (in fact all water soluble) can be washed out because of the medications. The body is also at the same time trying to use every tool at it's disposal to fight infections of all sorts. B vitamins along with other nutrients provide the operational tools of the central nervous system.

Sometimes the twitching for me also means I need to visit the chiropractor, as I have pulled something out and a nerve is pinched. Realize also, that as the disease progresses, sometimes muscle mass and fat is lost, leaving nerves more prone to pressure points.

Your physician should be able to help you with determining the source of the problem more thoroughly. As much as anyone, HIV+ need vitamin supplimentation as processed food and time usually do not supply the level we need.

One last comment - twitching & tremors if you are on certain antivirals can be a pseudo symptom of neuropathy that is caused by meds.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #28015 - 02/08/02 10:43 PM

Thanks for your reply! Do you think vitamin B injections are needed or tablets will do? Thanks a lot!



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #28063 - 02/09/02 06:37 PM

Could it be Isaac's syndrome? Is it common in HIV?????



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #28082 - 02/10/02 10:06 AM

Could it be the guy's posted on every board and hasn't even tested?



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #28094 - 02/10/02 04:37 PM

I don't think there is only one twitching guy on this forum.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #28134 - 02/11/02 05:16 PM

Personally, I prefer to start with oral anything as opposed to injections. Considering water soluble vitamins, the bioavailability of oral would be the place to start. Injections would only last a short time, and unless you like needles....leave it for a last resort.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Twitching and Tremor new
      #28142 - 02/12/02 02:40 AM

This sounds more like Lyme or ALS. I am not sure whether there's any association with HIV. Perhaps others are more familiar with what you are experiencing. Could me meds?



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6407

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3